MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Failure to Interrogate (1332); Migration or Expulsion of Device (1395); Energy Output Problem (1431); Overheating of Device (1437); Inappropriate/Inadequate Shock/Stimulation (1574); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Pain (1994); Burning Sensation (2146); Discomfort (2330); Ambulation or Postural Difficulties (2544); Electric Shock (2554)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was patient reported experiencing a sensation of electrical shock and was unsure if it was related to the communicator charging issue.The patient attempted to connect to the mystim application but received a "not found" error message.The patient retried the connection and reported being on group b at 2.8 before switching to group c with therapy turned on.Patient stated they could feel stimulation extending through their legs, buttocks, ankles, and feet.They reported that these sensations had been occurring for the past several months and were particularly noticeable when bending their knees.The patient described the stimulation intensity as overwhelming.Additionally, the patient expressed concern that the ins may have shifted from its original position, reporting a noticeable lump on their back accompanied by spinal pain and a burning sensation.The patient also stated that the discomfort had made walking difficult and questioned whether it was normal to experience electrical shock sensations radiating from the buttocks down the legs.Agent redirected the patient to contact their healthcare provider (hcp) for clinical evaluation of the pain and symptoms.The patient was also advised to meet with their manufacturer representative (rep) for assistance with stimulation settings and assessment of whether reprogramming may be necessary.Agent reviewed role of rep and provided national answering service (nas) phone number.Patient stated that they have an appointment scheduled with their physician later this week.
 
Additional Manufacturer Narrative
B3: event date is not known.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50305926
Report Number3004209178-2026-13823
Device Sequence Number13433999
Product Code LGW
UDI-Device Identifier00763000964153
UDI-Public(01)00763000964153(17)271128
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale